# SDR TWAA9738001

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE EMERGENCY EGRESS LIGHTING AT ROWS 8 THROUGH 14 ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5822-2.  OPERATIONAL CHECK NORMAL.  (M)
